# SDR ORJA98327

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - RIGHT FORWARD EMERGENCY EXIT LOWER LIGHTING BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED FORWARD LOWER EMERGENCY BATTERY PACK LIGHTING.  (M)
